# SDR DL764011270

- Difficulty date: July 25, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 2,237 hours, 967 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT HAD FLAP T/E DISAGREE.  ADVISED TO RETURN.  MTC RELEASED PER FIM PROCEDURE 27-51-00 WITH FSEU FAULT MESSAGE 27-51104.
